Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 56, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Jul 20, 2010, 2:17 AM CDT for Monroe County, Shelby County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 2:17 AM CDT (07:17 UTC)
- Expired
- Jul 20, 2010, 3:00 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 155 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:29 AM CDT | TSTM WND DMG | Shelbina, MO | TREE BRANCHES DOWN AND MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
125 WFUS53 KLSX 200717 TORLSX MOC137-205-200800- /O.NEW.KLSX.TO.W.0056.100720T0717Z-100720T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 217 AM CDT TUE JUL 20 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * TORNADO WARNING FOR... EASTERN MONROE COUNTY IN NORTHEAST MISSOURI... SOUTH CENTRAL SHELBY COUNTY IN NORTHEAST MISSOURI... * UNTIL 300 AM CDT * AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF SHELBINA...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SHELBINA...PARIS...GRANVILLE...STOUTSVILLE AND FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3980 9208 3951 9172 3937 9199 3973 9220 TIME...MOT...LOC 0718Z 324DEG 31KT 3972 9211 $$ CVKING
3 follow-up statements
625 WWUS53 KLSX 200729 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 229 AM CDT TUE JUL 20 2010 MOC137-205-200800- /O.CON.KLSX.TO.W.0056.000000T0000Z-100720T0800Z/ MONROE MO-SHELBY MO- 229 AM CDT TUE JUL 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHELBY AND EASTERN MONROE COUNTIES UNTIL 300 AM CDT... AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SHELBINA...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... SHELBINA...PARIS...GRANVILLE...STOUTSVILLE AND FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3977 9204 3951 9172 3937 9199 3969 9218 TIME...MOT...LOC 0729Z 324DEG 31KT 3964 9204 $$ CVKING
994 WWUS53 KLSX 200742 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 242 AM CDT TUE JUL 20 2010 MOC205-200752- /O.CAN.KLSX.TO.W.0056.000000T0000Z-100720T0800Z/ SHELBY MO- 242 AM CDT TUE JUL 20 2010 ...THE TORNADO WARNING FOR SOUTH CENTRAL SHELBY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3964 9215 3966 9191 3951 9172 3937 9199 TIME...MOT...LOC 0742Z 312DEG 29KT 3958 9194 $$ MOC137-200800- /O.CON.KLSX.TO.W.0056.000000T0000Z-100720T0800Z/ MONROE MO- 242 AM CDT TUE JUL 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR MONROE COUNTY UNTIL 300 AM CDT... AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES EAST OF GRANVILLE...OR 8 MILES SOUTHEAST OF SHELBINA...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PARIS...STOUTSVILLE AND FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3964 9215 3966 9191 3951 9172 3937 9199 TIME...MOT...LOC 0742Z 312DEG 29KT 3958 9194 $$ CVKING
783 WWUS53 KLSX 200752 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 252 AM CDT TUE JUL 20 2010 MOC137-200802- /O.EXP.KLSX.TO.W.0056.000000T0000Z-100720T0800Z/ MONROE MO- 252 AM CDT TUE JUL 20 2010 ...THE TORNADO WARNING FOR EASTERN MONROE COUNTY WILL EXPIRE AT 300 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAINFALL ARE STILL EXPECTED WITH THIS THUNDERSTORM. LAT...LON 3964 9215 3966 9191 3951 9172 3937 9199 TIME...MOT...LOC 0752Z 312DEG 29KT 3953 9186 $$ CVKING
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jul 20, 12:32 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 20, 12:32 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1232 AM CDT TUE JUL 20 2010 .UPDATE... /1005 PM CDT MON JUL 19 2010/ LINE OF SVR TSRA IS GETTING READY TO MOVE INTO THE NRN CWA WHERE MUCAPES OF 2000-3000 J/KG AND 0-6KM SHEAR IS AROUND 50KTS. HAVE UPPED POPS TO LIKELY/CATEGORICAL IN THE NRN THIRD OF THE CWA FOR TONIGHT TO REFLECT THE CURRENT RADAR TRENDS. LATEST RUNS OF THE RUC/HRRR INDICATE THAT GREATEST TSRA COVERAGE/SEVERITY WILL REMAIN NORTH OF I-70 TONIGHT WHERE LOW LEVEL MOISTURE CONVERGENCE WILL REMAIN FOCUSED...BUT IT IS POSSIBLE THAT OUTFLOW FROM ONGOING STORMS WILL PUSH STORMS FARTHER SOUTH THAN ANTICIPATED. HAVE ALSO LOWERED TEMPS OVER THE NRN AND ERN PARTS OF THE CWA WHERE OUTFLOW FROM EARLIER STORMS HAS LOWERED TEMPS. BRITT && .DISCUSSION... /359 PM CDT MON JUL 19 2010/ THE FORECAST PROBLEM FOR THE NEXT FEW DAYS WILL ECHO THE TRENDS OF THE PAST 48 HOURS. SPECIFICALLY...VERY OPPRESSIVE AIRMASS OVER SOUTHWEST MISSOURI WILL TRY TO EXPAND NE...WHILE THUNDERSTORM ACTIVITY AND ASSOCIATED OUTFLOWS TRY TO BEAT BACK THE HEAT. CONDITIONS AT 20Z CLEARLY SHOW THE PROBLEM...WITH NEARLY A 20 DEGREE TEMPERATURE DIFFERENCE ALONG THE OUTFLOW FROM SE MO TO WEST OF COU AND JEF. MCS PLOWED THROUGH THE NE 2/3 OF THE CWA LATE THIS MORNING AND EARLY THIS AFTERNOON....BUT ELEVATED STORMS ARE REFORMING OVER OUR FAR N COUNTIES AS WAA REINTENSIFIES IN THE WAKE OF THE SYSTEM. WEST OF THE OUTFLOW BOUNDARY AMS HAS BECOME EXTREMELY UNSTABLE AS MUCAPES HAVE CLIMBED INTO THE 5000-6000 J/KG RANGE AS DEPICTED BY SPC MESOANALYSIS PAGE. IT APPEARS THAT WARM MID LEVEL TEMPS HAVE PREVENTED ANY SFC BASED CONFECTION FROM FIRING...WITH MORE THAN A LITTLE CONCERN THAT CONVERGENCE ALONG THE BOUNDARY WILL BREAK THE CAP OVER THE NEXT FEW HOURS...WHICH IS WHY WE HAVE BEEN HESITANT TO CLEAR THE WATCH OVER MO. AND...CERTAINLY APPEARS ANOTHER MCS IS IN THE OFFING FOR IA. SO...IT MAY BE TONIGHT PRECIP THREAT WILL SOMEWHAT BE A REPEAT OF WHAT OCCURRED LAST NIGHT...WITH SCATTERED-TYPE ACTIVITY OVER THE AREA THIS EVENING...THE MORE WIDESPREAD TYPE ACTIVITY WITH A MATURE MCS LATER TONIGHT OR TUESDAY MORNING. TRACK OF AFOREMENTIONED MCS VERY MUCH IN QUESTION...BUT OVERALL THE CONSENSUS OF 12Z GUIDANCE SUGGESTS A MORE NE TRACK THAN THE PAST FEW DAYS...SO HAVE CONTINUED POPS ON TUESDAY OVER ALL BUT THE FAR S COUNTIES. 12Z CONSENSUS ALSO SUGGESTS THAT ROBUST CONVECTION TO OUR N WILL SUPPRESS BOUNDARY SOUTHWARD IN THE TUE NGT-WED TIME FRAME...SO HAVE PUSHED MENTION OF STORMS SWD DURING THIS TIME WITH HIGHEST POPS REMAINING N OF INTERSTATE 70. GROUND OVER N AREAS OF FA IS FAIRLY SATURATED..AND CONCERN IS GROWING FOR FLOODING POTENTIAL OVER THIS AREA. IF MCS TRAIN BECOMES FOCUSED OVER OUR N AREAS...LIKE THEY HAVE OVER E IA OVER THE PAST FEW DAYS...HYDRO HEADLINES MAY BECOME NECESSARY. OF COURSE...CONVECTION WILL ULTIMATELY DETERMINE HOW HOT AREAS WILL GET. WE'VE CONTINUED HEAT ADVISORY UNTIL 8 PM FOR MONITEAU COUNTY...AND WILL LET MID SHIFT WATCH CONVECTIVE TRENDS TO SEE IF HEADLINE SHOULD BE REISSUED AND EXPANDED INTO OTHER AREAS ON TUESDAY. RIGHT NOW IT APPEARS THAT CLOUDS AND PRECIP MAY ONCE AGAIN SUPPRESS THE MOST OPPRESSIVE CONDITIONS ON WEDNESDAY. MEDIUM RANGE GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT THAT RIDGING WILL BECOME A BIT STRONGER BY THU AND FRI...AND IF THIS OCCURS STORM THREAT WILL LESSEN AND HEAT WILL STRENGTHEN ITS GRIP OVER ENTIRE FA. HOWEVER...WESTERLIES ARE FORECAST TO DROP S A BIT OVER THE WEEKEND...WHICH MAY BRING SOME MINOR COOLING TO THE REGION BY THE END OF THE WEEKEND. FOR NOW HAVE KEPT POPS IN SLGT CHC CATEGORY ON BOTH SATURDAY AND SUNDAY. TRUETT && .AVIATION... /1232 AM CDT TUE JUL 20 2010/ COMPLEX OF STORMS HAS DEVELOPED OVER SOUTHERN IOWA AND INTO WEST CENTRAL IL...SINKING TO THE SOUTHEAST ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. WILL KEEP TSTM MENTION AT KUIN THROUGH 07Z...THEN JUST HAVE VCTS MENTION AS THEY REMAIN NEAR FRONTAL BOUNDARY AND MAIN AXIS OF INSTABILITY. FOR REST OF TAF SITES...KCOU SHOULD NOT SEE STORMS AS THE COMPLEX SLIDES TO THEIR EAST...BUT DID PUT IN CB MENTION FOR A FEW HOURS THIS MORNING. AS FOR KSUS AND KSTL...WILL DEPEND ON HOW MUCH THE STORMS HOLD TOGETHER. FOR KSUS...JUST WENT WITH VCTS...WHILE KSTL HAS A BETTER CHANCE OF SEEING SOME STORMS...MAINLY AROUND THE 08Z TIMEFRAME...SO WENT WITH TSTM AND HIGH END MVFR VSBYS...THEN JUST VCTS MENTION AFTER 09Z. ALL SITES TO SEE A BIT OF A BREAK TIL THE AFTERNOON HOURS TODAY...BUT TIMING AND COVERAGE STILL HARD TO PIN DOWN...SO JUST WENT WITH CB...THOUGH DID ADD VCTS MENTION AT KUIN AROUND 01Z AND KSTL AROUND 07Z WED. SPECIFICS FOR KSTL...SEE DISCUSSION ABOVE. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 19, 8:32 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 832 PM CDT MON JUL 19 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 832 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE AREA ON TUESDAY AND WEDNESDAY. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...PARTICULARLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Special weather statement, Jul 19, 9:48 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 948 PM CDT MON JUL 19 2010 ILZ095-MOZ019-027-200330- ADAMS IL-LEWIS MO-MARION MO- 948 PM CDT MON JUL 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...NORTHERN MARION AND ADAMS COUNTIES UNTIL 1030 PM CDT... AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF HAMILTON TO 5 MILES SOUTHEAST OF WARSAW TO 9 MILES SOUTHWEST OF WAYLAND TO 9 MILES NORTHWEST OF SOUTH GORIN...AND MOVING SOUTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CANTON... QUINCY... MENDON... LA GRANGE... GOLDEN... CAMP POINT... LEWISTOWN... LA BELLE... CLAYTON... EWING... MAYWOOD... STEFFENVILLE... PAYSON... FALL CREEK... BEVERLY... LIMA... MEYER... WOODVILLE... LORAINE... MONTICELLO... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Local storm report, Jul 19, 10:35 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT MON JUL 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST 1 S LIMA 40.16N 91.38W
07/19/2010 E45 MPH ADAMS IL TRAINED SPOTTER
&&
MILLERSpecial weather statement, Jul 20, 12:18 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1218 AM CDT TUE JUL 20 2010 ILZ058-097-098-200600- CALHOUN IL-GREENE IL-PIKE IL- 1218 AM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 100 AM CDT... AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF GRIGGSVILLE TO PITTSFIELD TO ATLAS...AND MOVING SOUTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WHITE HALL... GRIGGSVILLE... PLEASANT HILL... BELLEVIEW... ROODHOUSE... CARROLLTON... ATHENSVILLE... GREENFIELD... OLD KANE... PERRY... MARTINSBURG... CHAMBERSBURG... INDEPENDENCE... TIME... DETROIT... VALLEY CITY... NEBO... MILTON... FLORENCE... BEDFORD... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, Jul 20, 12:52 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND GST HARDIN 39.16N 90.62W
07/20/2010 E40 MPH CALHOUN IL TRAINED SPOTTER
WINDS WERE BETWEEN 30 AND 40 MPH.
&&
BYRDLocal storm report, Jul 20, 1:51 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HEAVY RAIN LITCHFIELD 39.18N 89.66W
07/20/2010 M1.50 INCH MONTGOMERY IL TRAINED SPOTTER
40 MINUTE TOTAL.
&&
KARLZLocal storm report, Jul 20, 2:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL SHELBYVILLE 39.81N 92.04W
07/20/2010 E0.25 INCH SHELBY MO LAW ENFORCEMENT
HEAVY RAIN AND PEA SIZE HAIL.
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 48 min |
| Jul 19, 11:04 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Jul 20, 1:05 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 40 min |
| Jul 20, 1:27 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 1:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Jul 20, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 20, 2:21 AM CDT | Areal Flood Advisory | LSX | Shelby | 7 hr |
| Jul 20, 4:12 AM CDT | Areal Flood Advisory | LSX | Audrain, Pike, Ralls | 6 hr |
| Jul 20, 4:33 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 6 hr |
| Jul 20, 4:46 AM CDT | Heat Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 20, 5:08 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 22 hr |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Marion | 54 hr |
| Jul 20, 6:01 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 6 hr |
| Jul 20, 6:28 AM CDT | River Flood Warning | LSX | Marion | 19 days |
| Jul 20, 7:05 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 40 min |
| Jul 20, 7:20 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 40 min |
| Jul 20, 7:50 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 25 min |
| Jul 20, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Warren | 37 min |
| Jul 20, 8:13 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Jul 20, 8:15 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Jul 20, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 35 min |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Monroe | 36 hr |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Ralls | 12 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | LSX | Lincoln | 18 days |
| Jul 20, 10:54 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 12 hr |
| Jul 20, 11:13 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 15 days |
| Jul 20, 1:19 PM CDT | River Flood Warning | LSX | Lincoln | 32 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.